# SDR 20000424AP018

- Difficulty date: January 30, 1999
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N523AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30232
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING GROUND HANDLING, A CLEANER UNINTENTIONALLY ACTIVATED THE R1 DOOR WITH THE ESCAPE SLIDE HANDLE IN ARMED POSITION.  SLIDE FULLY DEPLOYED AND DOOR ASSIST BOTTLE BLOWN.  REPLACED SLIDE -AFT ASSY AT R1 DOOR PER MM 25-66-01 AND REPLACED THE DOOR ASSIST BOTTLE PER MM 52-11-30.  AIRCRAFT RETURNED TO SERVICE.  (M)
